• Zielgruppen
  • Suche


Suche nach
in in allen Feldern AutorTitelBeschreibung

2018 2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre


A. Frühbis-Krüger (2017): On discriminants, Tjurina modifications and the geometry of determinantal singularities, Topology and its Applications
DOI: 10.1016/j.topol.2017.11.010
arXiv: 1611.02625

A. Küronya, V. Lozovanu (2017): Geometric aspects of Newton-Okounkov bodies
arXiv: 1703.09980

Alexey Basalaev, Atsushi Takahashi, Elisabeth Werner  (2017): Orbifold Jacobian algebras for exceptional unimodal singularities
arXiv: 1702.02739

Anne Frühbis-Krüger, Lukas Ristau, Bernd Schober (2017): Embedded desingularization for arithmetic surfaces -- toward a parallel implementation
arXiv: 1712.08131

Anne Frühbis-Krüger, Stefan Wewers (2017): Desingularization of arithmetic surfaces: algorithmic aspects
arXiv: 1701.01390

Benjamin Wieneck (2017): Monodromy Invariants and Polarization Types of Generalized Kummer Fibrations, erscheint in:  Mathematische Zeitschrift
arXiv: 1606.09010

D. Agostini, A. K\"uronya, V. Lozovanu  (2017): Higher syzygies on surfaces with numerically trivial canonical bundle
arXiv: 1703.10203

D. C. Veniani (2017): The maximum number of lines lying on a K3 quartic surface, Math. Z. 285(3) (2017), 1141–1166.
DOI: 10.1007/s00209-016-1742-6
arXiv: 1502.04510

Davide Cesare Veniani (2017): Lines on K3 quartic surfaces in characteristic 2, Q J Math (2017) 1-31.
DOI: https://doi.org/10.1093/qmath/haw055
arXiv: 1606.02135

G. Rond, B. Schober (2017): An irreducibility criterion for power series, Proc. Amer. Math. Soc.
DOI: 10.1090/proc/13635
arXiv: 1605.05577

Gregor Bruns (2017): The normal bundle of canonical genus 8 curves
arXiv: 1703.06213

Jason Lo, Ziyu Zhang (2017): Duality Spectral Sequences for Weierstrass Fibrations and Applications
arXiv: 1706.01923

Jürgen Bokowski, Piotr Pokora  (2017): On line and pseudoline configurations and ball-quotients, ARS MATHEMATICA CONTEMPORANEA 13 (2017) 409–416
arXiv: 1605.00757

Jürgen Bokowski, Piotr Pokora (2017): On the Sylvester-Gallai and the orchard problem for pseudoline arrangements, erscheint in:  Periodica Mathematica Hungarica
arXiv: 1607.05864

Klaus Hulek, Orsola Tommasi with an appendix by Olivier Ta\"ibi (2017): The topology of $A_g$ and its compactifications.
arXiv: 1712.03771

Klaus Hulek, Roberto Laface (2017): On the Picard numbers of abelian varieties, erscheint in:  Ann. Sc. Norm. Super. Pisa.
arXiv: 1703.05882

M. Schütt  (2017): Q_l-cohomology projective planes and singular Enriques surfaces in characteristic two
arXiv: 1703.10441

Matthias Schütt (2017): Divisibilities among nodal curves
arXiv: 1706.00570

Norbert Hoffmann, Fabian Reede (2017): Torsion-free rank one sheaves over del Pezzo orders, Journal of Algebra, Volume 493, (2018), P. 251-266
DOI: 10.1016/j.jalgebra.2017.08.029

P. Pokora (2017): Hirzebruch-type inequalities and plane curve configurations, International Journal of Mathematics Vol. 28, No. 2 (2017) 1750013 (11 pages)
DOI: 10.1142/S0129167X17500136
arXiv: 1610.05019

P. Pokora (2017): The orbifold Langer-Miyaoka-Yau inequality and Hirzebruch-type inequalities, erscheint in:  Electronic Research Announcements in Mathematical Sciences, Volume 24, Pages 21–27 (2017)
DOI: 10.3934/era.2017.24.003
arXiv: 1612.05141

P. Pokora, R. Laface (2017): Towards the weighted bounded negativity conjecture for blow-ups of algebraic surfaces
arXiv: 1709.04651

Piotr Pokora, Xavier Roulleau, Tomasz Szemberg (2017): Bounded negativity, Harbourne constants and transversal arrangements of curves, erscheint in:  Annales de l'Institut Fourier Grenoble
arXiv: 1602.02379

R. Laface, P. Pokora (2017): On the local negativity of surfaces with numerically trivial canonical class, erscheint in:  Rendiconti Lincei Matematica e Applicazioni

S. Casalaina-Martin, S. Grushevsky, K. Hulek, R. Laza (2017): Extending the Prym map to toroidal compactifications of the moduli space of abelian varieties (with an appendix by Mathieu Dutour Sikirić), J. Eur. Math. Soc. (JEMS) 19 (2017), no. 3, 659–723.
arXiv: 1403.1938

S. M. Gusein-Zade, F. I. Mamedova (2017): On equivariant indices of 1-forms on varieties
arXiv: 1701.01827

Samuel Grushevsky, Klaus Hulek (2017): The intersection cohomology of the Satake compactification of ${\mathcal A}_g$ for $g \leq 4$, Math. Ann. 369 (3-4), 1353–1381
arXiv: 1603.02343

Samuel Grushevsky, Klaus Hulek, Orsola Tommasi (2017): Stable Betti numbers of (partial) toroidal compactifications of the moduli space of abelian varieties, erscheint in:  Proceedings in honour of Nigel Hitchin's 70th birthday, Oxford University Press
arXiv: 1702.06218

Simon Brandhorst (2017): On the stable dynamical spectrum of complex surfaces
arXiv: 1708.06169

Thomas Bauer, Klaus Hulek, Slawomir Rams, Alessandra Sarti, Tomasz Szemberg (2017): Wolf Barth (1942--2016), Jahresber. Dtsch. Math.-Ver. 119 (2017), no. 4, 273–292.
arXiv: 1704.07446

Toshiyuki Katsura and Matthias Schütt (2017): Zariski K3 surfaces
arXiv: 1710.08661

V. González-Alonso, P. Pokora  (2017): Counterexamples to containment problems for fat points schemes in the projective plane via multiplier ideals
arXiv: 1702.07509

Víctor González-Alonso, Lidia Stoppino, Sara Torelli (2017): On the rank of the flat unitary factor of the Hodge bundle
arXiv: 1709.05670

W. Ebeling (2017): Homological mirror symmetry for singularities, Representation Theory - Current Trends and Perspectives (H. Krause et al., eds.), EMS Series of Congress Reports, Zürich 2017, pp. 75-107
arXiv: 1601.06027

W. Ebeling (2017): A note on distinguished bases of singularities, erscheint in:  Proceedings of the 14th International Workshop on Real and Complex Singularities, special issue of Topology and its Applications
arXiv: 1611.06074

W. Ebeling, S. M. Gusein-Zade  (2017): Enhanced equivariant Saito duality, erscheint in:  J. Algebra Appl.
arXiv: 1506.05604

W. Ebeling, S. M. Gusein-Zade (2017): Higher-order spectra, equivariant Hodge-Deligne polynomials and Macdonald-type equations, Singularities and Computer Algebra (W. Decker et al., eds.), Springer-Verlag 2017, pp. 97-108
arXiv: 1507.08088

W. Ebeling, S. M. Gusein-Zade (2017): Orbifold Milnor lattice and orbifold intersection form, Manuscripta Math.
DOI: 10.1007/s00229-017-0945-4
arXiv: 1607.08740

W. Ebeling, S. M. Gusein-Zade (2017): An algebraic formula for the index of a 1-form on a real quotient singularity
arXiv: 1708.09219

W. Ebeling, S. M. Gusein-Zade (2017): Orbifold zeta functions for dual invertible polynomials, Proc. Edinburgh Math. Soc., Volume 60, Issue 1, 99--106
DOI: 10.1017/S0013091516000043
arXiv: 1407.0154

W. Ebeling, S.M. Gusein-Zade (2017): An equivariant version of the Euler obstruction, Bull. Braz. Math. Soc. (N.S.) 48 (2017), 199-208
DOI: 10.1007/s00574-016-0022-8
arXiv: 1407.6587

Wolfgang Ebeling (2017): A McKay correspondence for the Poincar\'e series of some finite subgroups of ${\rm SL}_3(\CC)$
arXiv: 1712.07985

Populärwissenschaftliche Artikel

K. Hulek (2017): Mathematik: Glasperlenspiel oder eine Form der Naturwissenschaft?, Wissensformen - Vier Versuche, Hefte der Leibniz-Stiftungsprofessur, Band 4, Herausgeber Wenchao Li, Wehrhahn Verlag, 9 -- 26 (2017)

K. Hulek, I. Brüggemann, O. Teschke  (2017): Results of the 2016 EMS User Survey for zbMATH, Newsletter of the European Mathematical Society 104, 67 -- 68 (2017)